Light spotting after using BV Clear. Is it normal or a side effect?

Light spotting was reported before. We asked the customer to observe and report if anything serious happens afterward. Nothing serious happened. Spotting disappeared after BV was cleared by using a few BV Clear suppositories.
In fact, BV itself can cause bleeding or spotting like a yeast infection. You can Google the keywords "BV spotting" to find the answer: https://www.healthline.com/health/can-a-yeast-infection-cause-bleeding#what-causes-this
However, the BV-associated bleeding is often too little to be visible from the outside. After using a suppository, melting liquid flushes the trace amount of blood out, becoming light spotting. The spotting should reduce and finally disappear when BV is cleared.
The NeuEve suppository is made with safe nutrients. Nothing can cause tissue injury. It is just a normal cleaning effect. Please do not worry about it.

Nov 26, 2020